Affordable Access

Publisher Website

Regularity and Decay of Solutions to the Stark Evolution Equation

Authors
Journal
Journal of Functional Analysis
0022-1236
Publisher
Elsevier
Publication Date
Volume
154
Issue
2
Identifiers
DOI: 10.1006/jfan.1997.3211
Keywords
  • Stark Hamiltonian
  • Global Regularity
  • Long-Time Decay

Abstract

Abstract Long-time behavior and regularity are studied for solutions of the Stark equation u t = i(− Δ− x 1+ V( x)) u, u(0, x)∈ L 2( R n ). It is shown that for a class of short-range potentials V( x) the gain of local smoothness and the decay as | t|→∞ are close to those of the corresponding Schrödinger equation u t = i(− Δ+ V( x)) u.

There are no comments yet on this publication. Be the first to share your thoughts.